JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INDEFINITE GENERALIZED SASAKIAN SPACE FORM ADMITTING A GENERIC LIGHTLIKE SUBMANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INDEFINITE GENERALIZED SASAKIAN SPACE FORM ADMITTING A GENERIC LIGHTLIKE SUBMANIFOLD
Jin, Dae Ho;
  PDF(new window)
 Abstract
In this paper, we study the geometry of indefinite generalized Sasakian space form admitting a generic lightlike submanifold M subject such that the structure vector field of is tangent to M. The purpose of this paper is to prove a classification theorem of such an indefinite generalized Sasakian space form.
 Keywords
indefinite generalized Sasakian space form;indefinite trans-Sasakian manifold;lightlike submanifold;
 Language
English
 Cited by
 References
1.
P. Alegre, D. E. Blair, and A. Carriazo, Generalized Sasakian space form, Israel J. Math. 141 (2004), 157-183. crossref(new window)

2.
C. Calin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi, Romania, 1998.

3.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

4.
K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. crossref(new window)

5.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

6.
K. L. Duggal and D. H. Jin, Generic lightlike submanifolds of an indefinite Sasakian manifold, Int. Electron. J. Geom. 5 (2012), no. 1, 108-119.

7.
K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike Submanifolds of indefinite Sasakian manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 107-130. crossref(new window)

8.
K. L. Duggal and B. Sahin, Lightlike Submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci. 2007 (2007), Art ID 57585, 1-21.

9.
K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

10.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. crossref(new window)

11.
D. H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc. Math. Edu. Ser. B Pure Appl. Math. 18 (2011), no. 1, 51-61. crossref(new window)

12.
D. H. Jin, Half lightlike submanifold of an indefinite Sasakian manifold, J. Korean Soc. Math. Edu. Ser. B Pure Appl. Math. 18 (2011), no. 2, 173-183.

13.
D. H. Jin, The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 17 (2012), no. 1, 49-57.

14.
D. H. Jin, Non-existence of screen homothetic half lightlike submanifolds of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 18 (2013), no. 1, 22-30.

15.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold, Commun. Korean Math. Soc. 27 (2012), no. 1, 185-195. crossref(new window)

16.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite trans-Sasakian manifold, submitted in Balkan J. Geom. Appl. crossref(new window)

17.
D. H. Jin and J. W. Lee, Generic lightlike submanifolds of an indefinite cosymplectic manifold, Math. Probl. Eng. 2011 (2011), Art ID 610986, 16 pp.

18.
T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1369-1380.

19.
U. H. Ki and D. H. Jin, Generic submanifolds with parallel Ricci curvature of $S^{2m+1}$(1), J. Korean Math. Soc. 19 (1982), no. 1, 55-60.

20.
U. H. Ki and D. H. Jin, Infinitesimal variations preserving the Ricci tensor of generic submanifolds of an odd-dimensional sphere, Kyungpook Math. J. 22 (1982), no. 2, 317-324.

21.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, vol. 366, Kluwer Acad. Publishers, Dordrecht, 1996.

22.
J. A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), no. 3-4, 187-193.

23.
A. Upadhyay, R. S. Gupta, and A. Sharfuddin, Semi-symmetric and Ricci semi-symmetric lightlike hypersurfaces of an indefinite generalized Sasakian space form, International Electronic Journal of Geometry. 5 (2012), no. 1, 140-150.